On integrals occurring in the theory of diffraction of electromagnetic waves by a circular disk

C.J. Bouwkamp

    Research output: Contribution to journalArticleAcademicpeer-review

    3 Downloads (Pure)

    Abstract

    This article also appeared in Indagationes mathematicae.
    Original languageEnglish
    Pages (from-to)654-661
    JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
    Volume53
    Issue number5
    Publication statusPublished - 1950

    Fingerprint Dive into the research topics of 'On integrals occurring in the theory of diffraction of electromagnetic waves by a circular disk'. Together they form a unique fingerprint.

    Cite this